# SDR QMLA2011032211037

- Difficulty date: March 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N407UH
- Make and model: Bell 407
- Aircraft serial: 53345
- Aircraft time: 6,035 hours, 21,698 cycles
- Engine: Allsn 250C47B
- Engine time: 5,699 hours, 14,755 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Detached
- Location: Accessory G/B
- Part time: 5,699 hours, 14,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT PHASE THE PILOT NOTICED THE IGNITION EXCITER BOX WAS NOT ATTACHED FIRMLY TO THE ACCESSORY GEAR BOX.
